# SDR SWAA085240

- Difficulty date: September 19, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 71,464 hours, 61,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND BELTFRAME SHEAR TIE CORRODED AT BS 767, STR 26R TO STR 25R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
